# SDR DALA2017010200028

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 66,318 hours, 47,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17DE EMERGENCY LIGHT INOPERATIVE.  R & R THE SOCKET AND OPS CHECK GOOD.  OK FOR SERVICE.
